# SDR SWIA200413116

- Difficulty date: March 2, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 28,664 hours, 37,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON SHEAR CLIP ON RIGHT SIDE OF CARGO PIT WALL AT FLOOR LEVEL 2ND RIB FORWARD OF AFT BULKHEAD.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED SHEAR TIE AT FRAME 46 FLOORBOARD LEVEL RIGHT SIDE PER EMB120 SRM 51-40-02.  P/N:  120-04984-002.
